# SDR HEEA079304

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL115Q
- Part serial: 1272
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNACCEPTABLE SPLINE WEAR.  DEEP VISIBLE GOUGING ON MATTING SURFACE OF SHAFT SPLINES.
